About four years ago I suffered from testicle pain and was told by the doctor and a urologist that I had a varicocele in my left testicle tube. For the last six - eight weeks I have been getting pain in my left testicle tube and groin area. I also sometimes get pain in my left flank. I am in China at the moment lthough will be returning to Britain next week.
I have been to two doctors here. They both said I have epididymitis and prescribed my antibiotics. The first doctor gave me Ceflaxin for three days and it didn't do much. I went to a second doctor who gave me an ultrasound on my testicles, kidneys and a urine test prescribed me Zithromax.
I am on the second to last of a six day course of this antibiotic and whilst the testicle tube pain is not so prominent, I can still feel it. Also, there is a definite sensation of pressure in both side of my groin.
By giving me Zithromax, I presume the doctor thinks I have an STD (Chlamidya). I haven't been sexually active for 5 months, in which case the chlamidya must have been dormant and then become suddenly active. Is this possible? I am taking 2 x 250mg Zithromax a day (for six days total) - How long will it be until the effects kick in?
I am concerned that the antibiotics are making little difference and would like to know what is going on. Any advice welcome!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.